On the eigenvalue distribution and a Bessel property criterion for root functions of a differential operator. I (Q2577306)
From MaRDI portal
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | On the eigenvalue distribution and a Bessel property criterion for root functions of a differential operator. I |
scientific article |
Statements
On the eigenvalue distribution and a Bessel property criterion for root functions of a differential operator. I (English)
0 references
19 December 2005
0 references
Denote by \(\| f\| _p\) the norm of a function \(f(x)\in L_p(a,b)\), \(p\geq 1\), and \((a,b)\) is a finite interval. The set \(\{u_k(x)\}_{k=1}^{\infty}\) is said to be a Bessel system if there exists a constant \(\beta>0\) such that \[ \mathop{\sum}\limits_{k=1}^{\infty}| (u_k,f)| ^2\leq\beta\| f\| _2^2, \;\;(u_k,f)= \int_a^bu_k(x)\overline{f(x)}\,dx \] for an arbitrary function \(f(x)\in L_2(a,b)\). In the present paper, a condition necessary for the Bessel property of systems of normalized root functions of a differential operator is obtained and the Bessel property criterion stated by the author [Differ. Equations 33, No. 3, 355--365 (1997); translation from Differ. Uravn. 33, No. 3, 358--367 (1997; Zbl 0912.34069)] is refined. Some proofs are presented in this paper, the rest is given by the author in [Differ. Equ. 41, No. 5, 649--659 (2005); translation from Differ. Uravn. 41, No. 5, 623--631 (2005; Zbl 1086.34068)].
0 references
associated function
0 references
Carleman condition
0 references
unconditional basis property
0 references
Moiseev mean value
0 references